Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Where's my post?
    avatar
    jaws82 posted:
    I was not notified that my post had been deleted-it was very comforting and someone erased it with my knowledge- What gives staff, that subject was very helpful and comforting?
    Reply
     
    avatar
    lissmeanstrouble responded:
    a few of my replies have been deleted with out explanation as well. Im assuming they were "triggers" but it seems as if the rules have changed or something?
     
    avatar
    jaws82 responded:
    If you think about it, everything is a trigger if you look at it. Ineeded that person to help me online if I was suicidal at the time. Are they going to block me out if I start a mass suicide because I want help from somebody who has been through that before. THIS BOARD HAS SAVED ME FROM SUICIDE SEVERAL TIMES. Its because I had a "trigger" and others who have been there before me reached out.


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.